# SDR DXTA2009101403811

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 1,313 hours, 879 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI ONTO RUNWAY, RUDDER PEDALS JAMMED. GUST WAS RELEASED W/NO CAS MESSAGE. PRESSED A/P-TRIM/NWS DISCONNECT BUTTON, AND RUDDER PEDALS/MOVEMENT RETURNED TO NORMAL OPERATION.  PERFORMED RUDDER PEDAL/ SYS TEST, TEST GOOD.  PERFORMED NWS OPS CHECK TEST GOOD PERFORMED RUDDER BIAS CHECK TEST GOOD.  PERFORMED AP YAW DAMP CHECK, TEST GOOD.  INSPECTED RUDDER COMPONETS, FOUND NO DEFECTS.  
OPS CHECK GOOD.
